Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
Print this page Email this page Users Online: 568
 
CASE REPORT
Ahead of Print

Livedo reticularis in Graves' disease: Just a coincidence?


 Department of General Medicine, Government Medical College and Hospital, Chandigarh, India

Correspondence Address:
Saurabh Gaba,
Department of General Medicine, D-block, Government Medical College and Hospital, Sector 32, Chandigarh - 160030
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None

DOI: 10.4103/mjdrdypu.mjdrdypu_413_20

A 37-year-old woman with well-controlled Graves' disease on carbimazole therapy presented with new-onset livedo reticularis (LR) on her legs which later regressed spontaneously. The history, examination, and investigations did not reveal any known cause for the lesion. Literature search has revealed only one report of LR in a patient of Graves' disease who had thyrotoxicosis and coexisting anticardiolipin antibodies. The patient in this report was euthyroid at the time of development of LR and did not have any antiphospholipid antibody. It is not clear whether this finding was incidental or there is a true association of LR with Graves' disease.


Print this article
Search
 Back
 
  Search Pubmed for
 
    -  Gaba S
    -  Singla M
    -  Gupta M
    -  Aggarwal J
 Citation Manager
 Article Access Statistics
 Reader Comments
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed441    
    PDF Downloaded6    

Recommend this journal